# SDR UPS00434332

- Difficulty date: November 3, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EXT FUS WING TO BODY FAIRING SUPPORT STRUCTURE BS 960, RBL 7 CORRODED.  WING TO BODY SUPPORT STRUCTURE REPAIRED IAW Q/NOTE 48/00, SRM 53-50-04 FIG 1.
